The eight variable homogeneous degree three bent functions

Charnes, C., Dempwolff, U., & Pieprzyk, J. (2008) The eight variable homogeneous degree three bent functions. Journal of Discrete Algorithms, 6(1), pp. 66-72.

View at publisher

Abstract

We determine the affine equivalence classes of the eight variable degree three homogeneous bent functions using a new algorithm. Our algorithm applies to general bent functions and can systematically determine the automorphism groups. We provide a partial verification of the enumeration of eight variable degree three homogeneous bent functions obtained by Meng et al. We determine the affine equivalence classes of these functions.

Impact and interest:

1 citations in Scopus
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 73459
Item Type: Journal Article
Refereed: Yes
Additional Information:

Selected papers from AWOCA 2005

Sixteenth Australasian Workshop on Combinatorial Algorithms

Keywords: Homogeneous bent functions; Affine equivalence; Affine invariants; Cryptography
DOI: 10.1016/j.jda.2006.08.004
ISSN: 1570-8667
Divisions: Current > QUT Faculties and Divisions > Science & Engineering Faculty
Deposited On: 07 Jul 2014 23:41
Last Modified: 11 Jul 2014 04:50

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page